# SDR HYIA812AN

- Difficulty date: March 23, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- Aircraft time: 23,997 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Master Switch
- Condition: Unserviceable
- Location: Avionics
- Part time: 601 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH FAILED TO TURN OFF.   MAINTENANCE REMOVED AND REPLACED SWITCH.
